# SDR SWAA2021102623838

- Difficulty date: September 28, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 46,043 hours, 27,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CARGO NET TIE-DOWN BRACKET AT BS 787 TO 787+4; LBL 17; WL 154.   REMOVED CORROSION ON CARGO NET TIE-DOWN BRACKET.  REWORKED AREA L=4' W= 1.2' D= 0.045' ORIGINAL THICKNESS .250' AFTER FURTHER EVALUATION FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2.   LOCATED AND DRILLED NEW ACB TIE DOWN TRACK FROM BS 727 + 4 TO BS 867 LBL 17 IAW SRM 51-40-05 AND DWG 146A7500.  REMOVED ACB TIE DOWN TRACK IAW SRM 51-40-02.   INSTALLED NEW ACB TIE DOWN TRACK IAW SRM 51-40-02 AND DWG 146A7500.
